The Australian Journal of Mathematical Analysis and Applications


Home News Editors Volumes RGMIA Subscriptions Authors Contact

ISSN 1449-5910  

 

Volume 13

Volume 15, Issue 1, 2018

 

Art No.
 
Title Author (s)

1

Inequalities for Discrete F-Divergence Measures: A Survey of Recent Results

 

Sever S. Dragomir

2

Introducing the Dorfmanian: A Powerful Tool for the Calculus Of Variations

 

Olivier de La Grandville

3

Birkhoff-James orthogonality and Best Approximant in L1(X)

 

Mecheri Hacene and Rebiai Belgacem

4

Polyanalytic Functions on Subsets of Z[i]

 

Abtin Daghighi

5

New Exact Taylor's Expansions without the Remainder: Application to Finance

 

Moawia Alghalith

6

Integrating Factors and First Integrals of a Class of Third Order Differential Equations

 

Mohammadkheer Al-Jararha

7

Relation Between The Set Of Non-decreasing Functions And The Set Of Convex Functions

 

Qefsere Doko Gjonbalaj and Luigj Gjoka

8

Closedness and Skew Self-Adjointness of Nadir's Operator

 

Mostefa Nadir and Abdellatif Smati

9

Fractional class of analytic functions Defined Using q-Differential Operator

 

K . R. Karthikeyan, Musthafa Ibrahim and S. Srinivasan

10

On Commutator of Aluthge Transforms and Fuglede-Putnam Property

 

Manzar Maleki, Ali Reza Janfada and Seyed Mohammad Sadegh Nabavi Sales


2004-2015 Austral Internet Publishing